# SDR SWAA072710

- Difficulty date: May 29, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 33,968 hours, 27,925 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6551524
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND HORIZONTAL STAB FITTING CLEVIS LUG FACES CORRODED.  REPAIRED FITTING PER SRM.
